# SDR FDEA202304100604

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN LOWER LH FLOOR SUPPORT IS CRACKED AT APPROX STA 1580, LBL 78, OTBD ATTACH   ANGLE REMOVED & REPLACED FLOOR SUPPORT ATTACH ANGLE IAW B767 SRM 51-40-02 AND BAC DWG   146T5650, SHEET 5, REVISION C.
